# SDR SWAA2022012065558

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD AFT CORNER SCUFF PLATE IS CRACKED / REMOVED AND REPLACED AFT CARGO COMPARTMENT THRESHOLD AFT CORNER SCUFF PLATE PER AMM 53-11-02; LEAK CHECK TO BE COMPLIED WITH ON 721-000-00-01
